# SDR YENA2023005020497

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,901 hours, 1,307 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,928 hours, 1,305 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202120
- Part serial: 5005234
- Condition: Failed
- Location: Engine-2
- Part time: 5,824 hours, 1,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'ENG 2 FADEC MAINTENANCE MESSAGE LOWER ECAM STATUS ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); REMOVED AND REPLACED #2 ENG EEC IAW AMM /EMM  73-21-01 ENG INE IDLE RUN OK & EEC OPS TEST OK 73-21-00-710-806 OK FOR SVC MX-4 UPDATED PLACARD REMOVED.'
